Next, choose a time

Help@hand Paracetamol Extra Caplets 20 Pack

kg

Product Details

Effective temporary relief of pain

Ingredients

Each Tablet contains Paracetamol 500mg & Caffeine 65mg

Directions

Adults and children over 12 years: Take 2 tablets every 4-6 hours with water as required. (maximum 8 tablets in 24 hours).
Suitable For: For the temporary relief of pain and discomfort associated with headache, tension headache, migraine headache, osteoarthritis, arthritis, cold & flu,symptoms, toothache, dental procedures, muscular aches, sore throat and period pain. Reduces fever.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.